Metrics

From
On Generalization of Dragomir’s Inequalities by Hüseyin Budak and Mehmet Zeki Sarıkaya Turkish Journal of Analysis and Number Theory. 2017, 5(5), 191-196 doi:10.12691/tjant-5-5-5
Views
5880
Html 5083
Abstract 797
22 September 2017 (publication date) through 25 October 2020 *
11.19 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2279
PDF658
Epub588
XML655
PPT0
Figures200
Tables178
Export: 1661
RIS505
BibTex589
Endnote567
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
27
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com